This is a past event. Registration is closed. View more events from WEConnect International in China

Event Details

WEConnect International in China invites you to participate in its 5th annual Marketplace where corporate buyers and vendors come together to emphasize the value of women in entrepreneurship and leadership in today’s dynamic infrastructure. Since 2011, we have organized groundbreaking programs that combine presentations, discussions and networking opportunities to build a community and corporate culture supporting women in business.

This year’s agenda emphasizes strategies that deliberately support women in business by placing priority on purchasing goods from women-owned businesses (Buy Intentionally), coaching women on entrepreneurial prowess (Sponsor & Mentor Intentionally) and elevating the status of women in both business and society as a whole (Promote Intentionally). These strategies are designed for women to achieve their greatest entrepreneurial potential. Research from the Global Entrepreneurship and Development Institute reveals an encouraging 98% rate of profitability amongst women entrepreneurs in China, and that number is still on the rise. Furthermore, an average of 60% of employees within women-owned businesses are women. These figures characterize women entrepreneurs as wise investment opportunities that, consequently, create more jobs. Expanding supply chain options also benefits corporations. According to the Hackett Group, companies that devote acute attention to supplier diversity generate 133% greater ROI on procurement compared with the average business. Integrating more women-owned businesses in the supply chain is a smart investment in our communities that will significantly impact economic growth.­­­

Join in the effort and help China’s leading women entrepreneurs succeed in shaping the future of global business. Through the testimonials of corporate leaders and women entrepreneurs and panel discussions challenging societal norms, 2016 Marketplace participants will gain new strategies for integrating women-owned businesses into corporate supply chains. This event also features an opportunity for women-owned businesses to showcase their products and services to top multinational companies.


WEConnect International in China will honor top women entrepreneurs and multinational companies that excel in supplier diversity at an awards presentation during the luncheon. The day’s program will conclude with a networking reception where women leaders, innovators and entrepreneurs can strengthen their connections with the greater business community.

Speakers

  • Greta Schettler (Vice President  at  WEConnect International)

    Greta Schettler

    Vice President at WEConnect International

    Read Bio
  • Charles Bennett (Consulate General  at  The United States of America Guangzhou, China)

    Charles Bennett

    Consulate General at The United States of America Guangzhou, China

    Read Bio
  • Hua Jiang (Executive Vice President  at  China Association of Women Entrepreneurs)

    Hua Jiang

    Executive Vice President at China Association of Women Entrepreneurs

    Read Bio
  • Leijun Ma (Senior Programme Officer  at  UN Women China Office)

    Leijun Ma

    Senior Programme Officer at UN Women China Office

    Read Bio
  • Marybeth Torbet Hays (Chief Merchandising, Marketing, & Supply Chain Officer  at  Walmart China)

    Marybeth Torbet Hays

    Chief Merchandising, Marketing, & Supply Chain Officer at Walmart China

    Read Bio
  • Yunsong Gao (Vice President  at  P&G (China))

    Yunsong Gao

    Vice President at P&G (China)

    Read Bio
  • Sunny Chow (Partner, China South Risk Leader  at  Ernst & Young Hua Ming)

    Sunny Chow

    Partner, China South Risk Leader at Ernst & Young Hua Ming

    Read Bio
  • David Fu (Senior Vice President of Corporate Affairs  at  Walmart China)

    David Fu

    Senior Vice President of Corporate Affairs at Walmart China

    Read Bio
  • Bruce McKenzie (Senior Vice President for Operations, Greater China and Mongolia  at  Hilton)

    Bruce McKenzie

    Senior Vice President for Operations, Greater China and Mongolia at Hilton

    Read Bio

Agenda

8 AM

60 mins

Registration

9 AM

30 mins

Opening Address: Empower Women Intentionally
Welcome from Su Cheng Harris-Simpson, Executive Director, WEConnect International Greater China
Welcome from Greta Schettler, Vice President, WEConnect International
Welcome from Charles Bennett, Consul General of the United States of America Consulate General in Guangzhou, China
Welcome from JIANG Hua, Executive Vice President, China Association of Women Entrepreneurs
Welcome from MA Leijun, Senior Programme Officer, UN Women China Office

9:30 AM

80 mins

Plenary Discussion:Buy Intentionally—Women: Economic Growth Engine
Panel Discussion 1Moderator:Vivian Wei, Director, Strategic Sourcing - Asia Pacific, Services & General Procurement, IBMPanelists: -Guy Robertson, Vice President, Global Sourcing, Walmart Global Sourcing-Sherry Xu, Regional Leader – China & Russia, Corp Indirect Purchasing, Cummins (China) Investment Co., Ltd.-Lucy Zhuang, Purchasing Director, Greater Asia Region, Intel CorporationPanel Discussion 2Moderator: Tony Yu, Director and Head of Procurement, Greater China, Accenture (China) Co., Ltd....
Panel Discussion 1
Moderator:Vivian Wei, Director, Strategic Sourcing - Asia Pacific, Services & General Procurement, IBM

Panelists:
-Guy Robertson, Vice President, Global Sourcing, Walmart Global Sourcing
-Sherry Xu, Regional Leader – China & Russia, Corp Indirect Purchasing, Cummins (China) Investment Co., Ltd.
-Lucy Zhuang, Purchasing Director, Greater Asia Region, Intel Corporation

Panel Discussion 2
Moderator: Tony Yu, Director and Head of Procurement, Greater China, Accenture (China) Co., Ltd.

Panelists:
-Susan Liu, Director of replenishment, Apparel, Electronics, Home & Hardline, Hyper, Walmart China
-Charles Lu, Area Procurement Director – Greater China/South Korea/Philippines, Marriott International Inc.
-Susan Shao, Director of Procurement/Greater China & Mongolia, Hilton
view more

10:50 AM

10 mins

Tea Break

11 AM

60 mins

Market Talk-Topics: Sponsor & Mentor Women Intentionally/Matchmaker Meetings
Matchmaker Meeting is for Certified Women's Business Enterprise only

12 PM

5 mins

Break

12:05 PM

85 mins

Luncheon
Keynote Speech/Awards Presentation

Keynote Speakers:

-Marybeth Hays, Chief Merchandising, Marketing & Supply Chain Officer, Walmart China
-Yunsong Gao, Vice President, Government Relations & Public Policy, P&G China
-Rui Wang, Vice President, Sales & Marketing Group, Intel Corporation

1:30 PM

60 mins

Marketplace Tour

2:30 PM

60 mins

Training Seminar:P&G Training Workshop

3:30 PM

30 mins

Tea Break

4 PM

80 mins

Panel Discussion:Male Champions Act Intentionally to Empower Women
Moderator: Sophie Guerin, Diversity & Inclusion Lead, APJ Global Diversity & Inclusion, Dell Inc.

Panelists:
-Sunny Chow, Partner, China South Risk Leader, EY
Goldman Sachs
-David Fu, Senior Vice President of Corporate Affairs, Walmart China
-MA Leijun, Senior Programme Officer, UN Women China Office
-Bruce McKenzie, Senior Vice President, Operations,Greater China & Mongolia Hilton

5:20 PM

7:30 PM

The 5th Year Celebration Reception

Tickets

All-Day Ticket

 1 Marketplace Pass: Access to exhibition Hall, forum hall and corporate buyer area.

 1 Luncheon ticket

 1 Networking Reception ticket

RMB 1,200
Luncheon Ticket

 1 Marketplace Pass: Access to exhibition Hall, forum hall and corporate buyer area.

 1 Luncheon ticket

RMB 1,000
Exhibition Hall, Panel Discussion & Networking Reception Tickets

 1 Marketplace Pass: Access to exhibition Hall, forum hall and corporate buyer area.

 1 Networking Reception ticket

RMB 300
Standard Booth

 One 3m x 3m Marketplace Booth in the main Ballroom
 Booth Carpet
 Company listed in the Marketplace Directory, complete with maps of the venue and location number of booths
 Printed Company Identification Sign for the Booth
 Access to the Marketplace for up to 5 people
 Access to the Plenary Discussion for up to 5 people
 Access to the Market Talk for up to 5 people
1 luncheon ticket

RMB 3,600
Self-Registered WBE Booth

 One 3m x 3m Marketplace Booth in the main Ballroom
 Booth Carpet
 Company listed in the Marketplace Directory, complete with maps of the venue and location number of booths
 Printed Company Identification Sign for the Booth
 Access to the Marketplace for up to 5 people
 Access to the Plenary Discussion for up to 5 people
 Access to the Market Talk for up to 5 people
1 luncheon ticket
 2 Networking reception tickets

RMB 3,400
Certified WBE Booth

 One 3m x 3m Marketplace Booth in the main Ballroom
 Booth Carpet
 Company listed in the Marketplace Directory, complete with maps of the venue and location number of booths
 Printed Company Identification Sign for the Booth
 Access to the Marketplace for up to 5 people
 Access to the Plenary Discussion for up to 5 people
 Access to the Market Talk for up to 5 people
1 luncheon ticket
 3 Networking reception tickets
 10 mins Match-maker meeting with MNCs

RMB 3,100
Full Page Ad in Program Book
RMB 1,500
1/2 Page Ad in Program Book
RMB 1,000
Luncheon Table

10 Marketplace Pass: Access to exhibition Hall, forum hall and corporate buyer area.

 10 Luncheon tickets
 Company logo display on the table

RMB 10,000
VIP Ticket

By Invitation Only

Free
Menu